On approximation of real numbers by real algebraic numbers
Acta Arithmetica, Tome 90 (1999) no. 2, pp. 97-112
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_90_2_97_112,
author = {V. Beresnevich},
title = {On approximation of real numbers by real algebraic numbers},
journal = {Acta Arithmetica},
pages = {97--112},
year = {1999},
volume = {90},
number = {2},
doi = {10.4064/aa-90-2-97-112},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-90-2-97-112/}
}
V. Beresnevich. On approximation of real numbers by real algebraic numbers. Acta Arithmetica, Tome 90 (1999) no. 2, pp. 97-112. doi: 10.4064/aa-90-2-97-112
Cité par Sources :